×

Positive periodic solutions of higher-dimensional functional difference equations with a parameter. (English) Zbl 1042.39005

The authors consider the problem of existence of positive periodic solutions of a periodic difference equation with delay. The associated linear homogeneous system is uniform-asymptotically stable. Kranoselskii’s fixed point theorem as well as the method of upper and lower solutions are effectively used.

MSC:

39A11 Stability of difference equations (MSC2000)
39A12 Discrete version of topics in analysis
34K13 Periodic solutions to functional-differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Chow, S.-N., Existence of periodic solutions of autonomous functional differential equations, J. Math. Anal. Appl., 15, 350-387 (1974) · Zbl 0295.34055
[2] Hadeler, L.; Krisztin, T., On the existence of periodic solutions for linear inhomogeneous and quasilinear functional differential equations, J. Differential Equations, 97, 1-15 (1992) · Zbl 0758.34054
[3] Makay, G., Periodic solutions of dissipative functional differential equations, Tôhoku Math. J., 46, 417-426 (1994) · Zbl 0805.34059
[4] Li, Y., Existence and global attractivity of a positive periodic solution of a class of delay differential equation, Sci. China Ser. A, 41, 273-284 (1998) · Zbl 0955.34057
[5] Li, Y.; Kuang, Y., Periodic solutions of periodic delay Lotka-Volterra equations and systems, J. Math. Anal. Appl., 255, 260-280 (2001) · Zbl 1024.34062
[6] Raffoul, Y. N., Positive periodic solutions of nonlinear functional difference equations, Electron. J. Differential Equations, 55, 1-8 (2002) · Zbl 1007.39005
[7] Lee, Y.-H., Multiplicity of positive radial solutions for multiparameter semilinear elliptic systems on an annulus, J. Differential Equations, 174, 420-441 (2001) · Zbl 1001.34011
[8] Krasnoselskii, M. A., Positive Solutions of Operator Equations (1964), Noordhoff: Noordhoff Groningen · Zbl 0121.10604
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.